# SDR 2013FA0000719

- Difficulty date: December 1, 2013
- Submitted: December 10, 2013
- Operation: General aviation
- Aircraft: VPBWB
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9161
- Aircraft time: 2,066 hours, 1,016 cycles
- Engine: Rroyce BR700710A220
- Engine time: 2,066 hours, 1,016 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spherical Bearin
- Part number: P3A1700
- Condition: Fractured
- Location: Thrust Reverser
- Part time: 2,066 hours, 1,016 cycles
- Component: Thrust Reverser
- Component part number: 07G0001011
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, H

## Discrepancy

BEFORE TAKEOFF , CREW WAS ALERTED WITH A WARNING ILLUMINATION, THRUST REVERSER UNLOCKED (RED), ACFT RETURNED TO RAMP.  RIGHT UPPER THRUST REVERSER DOOR WAS OPEN, RIGHT LOWER DOOR CLOSED.  INSPECTION REVEALED RIGHT UPPER THRUST REVERSER DOOR, ACTUATOR AFT ROD END, WITH SPHERICAL BEARING, EXPERIENCED A MECHANICAL FAILURE.  ROD END, PN P3A1700.  FURTHER INSPECTION REVEALED THAT THE ROD END SPHERICAL BALL WAS SEIZED, TO ITS EXTERNAL HOUSING, AND THE INSIDE OF THE SPHERICAL BALL WAS SEIZED TO THE DOOR ATTACHMENT BOLT.  ROD END COULD NOT BE MOVED IN ANY DIRECTION WITH A HAMMER AND DRIFT.
